# SDR ASAA2015012710457

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,682 hours, 7,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMP IAW AMM 33-51-04.  TESTED GOOD IAW AMM 31-51-04.
